# SDR UIEA2017072501303

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,256 hours, 14,061 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detection Sys
- Condition: Inoperative
- Location: Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE DETECTION AUTO INOPERATIVE.  ICE DETECTION ON EICAS SYSTEM SHOULD HAVE BEEN OFF (+13C).  PERFORMED OPS CHECK OF THE ICE DETECTION SYSTEM IAW AMM 30-81-00-715-017, OPS CHECKED GOOD.
